# SDR MWEA96638

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN FUSELAGE SKIN AT LOWER AFT CORNER OF FWD AIRSTAIR DOOR CUTOUT.  INSTALLED TEMPORARY REPAIR IAW SRM 53-05 FIG 57A SHEET 2.  WILL INSTALL PERMANENT REPAIR AT D-CHECK.
